# SDR UPS02137490

- Difficulty date: January 19, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: Fwd Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN FWD DOOR EMERGENCY OPERATION CYLINDER SEALING DIAPHRAGM HAS BEEN PUNCTURED ITEM DEF M230237.  INSTALLED NEW DIAPHRAGM AND SERVICE DOOR DAMPER CYLINDER PER A300 MM CH 52-10-14.  CHANGED O-RINGS AND SERVICED PER A300 MM 52-10-14.  THIS CLEARS M230237.
